Anonymous
Anonymous asked in HealthWomen's Health · 2 months ago

Bleeding a week after taking Morning After Pill?

so I took the morning after pill on November 9th a week later November 16th I started spotting a few days after November 16th the bleeding was heavy and then a week after that I started bleeding again and bleeding has somewhat not stopped spotting but not bleeding heavy is this completely normal I have not had no type of birth control pill or morning after pill in years not sure if it's my body clean itself out

4 Answers

Relevance
  • 2 months ago

    If you're concerned, talk with a doctor. we aren't doctors.

  • ?
    Lv 7
    2 months ago

    Plan B or the morning after pill dumps a huge whack of hormones into your body messing up your cycle and putting it out of whack for a while and just give it time and it will fix itself

  • Tavy
    Lv 7
    2 months ago

    This pill will mess up your cycle for months. It is a huge dose of hormones. I suggest you google it.

  • Cammie
    Lv 7
    2 months ago

    It could be your period .

    Call your GYN

    Start using birth control.

Still have questions? Get your answers by asking now.